# SDR DALA2019102106023

- Difficulty date: October 14, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 93,732 hours, 12,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Unknown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1-3A ARE INOPERATIVE. REPLACED EMERGENCY BATTERY HOLDER. SYSTEM OPERATION IS NORMAL.
